# SDR USAA030137

- Difficulty date: August 9, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,147 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRAKED 3 INCHES, STATION 727E PLUS 2 INCHES S24R.  INSTALLED DOUBLER PER SRM 53-00-01.  (M)
